EconPapers    
Economics at your fingertips  
 

Periodic Solutions for Stochastic Differential Equations Driven by General Counting Processes: Application to Malaria

Yao Simplice Kouame and Modeste Nzi

Journal of Mathematics Research, 2021, vol. 13, issue 4, 1

Abstract: In this paper, a class of periodic stochastic differential equations driven by general counting processes (SDEsGp) is studied. First, an existence-uniqueness result for the solution of general SDEsGp based on Poisson processes with Ñ‚-periodic stochastic intensity of time t has been given, for some Ñ‚> 0. Then, using the properties of periodic Markov processes, sufficient conditions for the existence and uniqueness of a periodic solution of the considered equations are obtained. We will then apply the obtained results to the propagation of malaria in a periodic environment.

Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/jmr/article/download/0/0/45513/48595 (application/pdf)
https://ccsenet.org/journal/index.php/jmr/article/view/0/45513 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:13:y:2021:i:4:p:1

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:4:p:1